MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 110/6 GREY TCAP

AUTOSOFT 90; INSET II 110/6 GREY TCAP
Lot Number 5247393
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient faced bent cannula issue with three infusion sets that caused high reading of the ketones as the test was performed at home and elevated blood glucose level reported to be 460 mg/dl at the time of this event.The patient changed out infusion set and after third infusion set change, he decided to go to the hospital.The patient was hospitalized with borderline diabetic ketoacidosis.The hospital monitored his blood glucose level and ran ketones test.Ketones were extra-large by the time he reached the hospital.He was given intravenous fluids and his father continued to deliver insulin through pump but switched infusion sets, which resolved the issue.The infusion set had been in use for less than a day.The patient did not notice any damage when the package was first opened.There was no permanent damage to the patient.The patient stayed in the hospital for two days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 110/6 GREY TCAP
MDR Report Key8657116
Report Number3003442380-2019-01507
Device Sequence Number2286716
Product Code FPA
UDI-Device Identifier05705244014336
UDI-Public05705244014336
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/01/2021
Device Lot Number5247393
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2019
Initial Report FDA Received Date05/31/2019
Patient Sequence Number1